# SDR 98FDEA00331

- Difficulty date: May 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N212FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22934
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Shutoff Valve
- Condition: Malfunction
- Location: Nr 3 Rt Anti-Ice
- Stage of operation: CL
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, DUCT OVERHEAT LIGHT ILLUM FOLLOW BY ZONE 4 MAIN CARGO SMOKE WARN LIGHT AND BELL.  SMELL SMOKE IN COCKPIT LIGHTS AND BELL EXTINGUISH THEN CAME ON ANOTHER.  THE NR 3 ENG DUCT TEMP WAS 220 DEG NR 1 ENG WAS APPROX 180. OPER CKD WING ANTI-ICE SYS, ALL SYS ALL INDICATION NORMAL.  REMOVED AND REPLACED NR 3 RIGHT HAND WING ANTI ICE SHUTOFF VALVE PER M/M 30-11-31 (PRECAUTIONARY).  LEAK CHECK GOOD.  REMOVED AND REPLACED WING ANTI-ICE HIGH PRESS SHUTOFF VALVE PER M/M 30-11-11 OPER CK GOOD.  RAN ENG 1 AND 3 TO PERFORM A FUNCTIONAL TEST OF WING THERMAL ANTI-ICE SYS PER M/M 30-13-0, ALL CHECKS GOOD.
